RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shumakovich, Aleksandr N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:155
Abstract pages:493
Full texts:217
References:27

http://www.mathnet.ru/eng/person45516
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/367568

Publications in Math-Net.Ru
2003
1. A. Shumakovich, “Casson invariant of knots associated with divides”, Algebra i Analiz, 15:4 (2003),  236–252  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:4 (2004), 625–637
1995
2. A. Shumakovich, “Explicit formulas for the strangeness of plane curves”, Algebra i Analiz, 7:3 (1995),  165–199  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:3 (1996), 445–472

Presentations in Math-Net.Ru
1. Knot invariants arising from homological operations on Khovanov homology
A. N. Shumakovich
III International Conference "Quantum Topology"
June 20, 2016 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020